Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online
Ask a Urologist   »  

Burning vagina during urination, bleeding, frequent urination. Had unprotected sex. Any cure?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2002
Answered : 77 Questions
Question
Hi there, i am 16 years old and i have had sex(unprotected) also i am sexually active. just like 2 days ago.. we had sex after that then i went to use the restroom. after i pee, it hurts a lot like burning and like something is pushing in the inside. When i wipe my urethra, there will be like light blood bleeding when i wipe my vagina. after using the restroom, seems like i have to go use the bathroom every 10-15 mins or an hour. Pleasee help me. is there any cure for this? Help me.. i dont want to go see the doctor.
Posted Fri, 24 Aug 2012 in Urinary and Bladder Problems
 
 
Answered by Dr. Rajat Gupta 47 minutes later
Hello,

Thanks for posting your query.

Burning micturition and increased frequency suggest you are probably suffering from urinary tract infection.

You should take plenty of fluids and get urine culture and sensitivity investigation done. You will need a course of antibiotics, according to culture report. Meanwhile you can start with ciprofloxacin twice daily, but only after you submit the urine sample for lab test. This is a prescription drug. Please get it prescribed by your physician. Today’s research indicates that a move toward individualizing the dosing of prescription agents is warranted and it can happen only after physical consultation / Your doctor will know about these drugs.

Vaginal blood tinge discharge can be there after rough intercourse. Also there might be a chance of sexually transmitted disease. I would suggest you use protection for this.

Hope this helps.
Do ask if you have some more questions.

Dr. Rajat Gupta
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor